MathSciNet Relay Station
MathSciNet bibliographic data
MR1087057 (93f:14008) 14D25 (13A50 14M05 52B20)
Van den Bergh, Michel Cohen-Macaulayness of semi-invariants for tori. Trans. Amer. Math. Soc. 336 (1993), no. 2, 557–580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement